On the Bezier variant of generalized Kantorovich type Balazs operators


Gupta V., Ispir N.

APPLIED MATHEMATICS LETTERS, vol.18, no.9, pp.1053-1061, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 18 Issue: 9
  • Publication Date: 2005
  • Doi Number: 10.1016/j.aml.2004.11.002
  • Title of Journal : APPLIED MATHEMATICS LETTERS
  • Page Numbers: pp.1053-1061

Abstract

In the present work we define the Bezier variant of the generalized Balazs-Kantorovich operators. The special cases of our operators reduce to some well known operators. We establish the rate of convergence for functions of bounded variation for the generalized operators. (c) 2005 Elsevier Ltd. All rights reserved.